# SDR MWEA011164

- Difficulty date: August 27, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 47,142 hours, 31,349 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: 5917579159
- Condition: Misaligned
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VENTRAL DOOR JAMB UPPER STRAP HAS MISALIGNED HOLES. FABRICATED AND INSTALLED STRIKER STRAP.
